Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Ginet 84 caused symptoms of flue?

Hello, I have been taking Ginet 84 for 12 days, and 7 days ago I began feeling very ill - with all of the symptoms of a flu WITHOUT any congestion or cough; extreme fatigue, headaches, body aches, confusion. Could it be Ginet 84 which is causing these symptoms?Thank you.
Mon, 13 Oct 2014
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Welcome to HCM.
Ginet 84 is a combination of Cyproterone acetate and Ethinylestradiol.
Both components can cause headache. Tiredness and mood changes like depressed feeling are also caused by the combination.
It is possible that you may be having a viral infection other than flu or the symptoms mentioned could be the side effect as discussed above.
If it is due to a viral infection, it would pass in a week's time.
If not you have to assess the benefit vs side effect to decide about the continuing use of the drug.
You are welcome to ask more query, if you have any.
Dr. Noble Zachariah
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi there, I started taking Ginet 84 a few months ago to treat PCOS symptoms (acne & excessive hair growth). My period has always been regular so...